A Note On Generalized Laguerre Polynomials

S. K. Chatterjea

Publications de l'Institut Mathématique (1968)

  • Volume: 8(22), Issue: 28, page 89-92
  • ISSN: 0350-1302

How to cite


S. K. Chatterjea. "A Note On Generalized Laguerre Polynomials." Publications de l'Institut Mathématique 8(22).28 (1968): 89-92. <http://eudml.org/doc/257329>.

author = {S. K. Chatterjea},
journal = {Publications de l'Institut Mathématique},
keywords = {approximation and series expansion},
language = {eng},
number = {28},
pages = {89-92},
publisher = {Matematički institut SANU},
title = {A Note On Generalized Laguerre Polynomials},
url = {http://eudml.org/doc/257329},
volume = {8(22)},
year = {1968},

AU - S. K. Chatterjea
TI - A Note On Generalized Laguerre Polynomials
JO - Publications de l'Institut Mathématique
PY - 1968
PB - Matematički institut SANU
VL - 8(22)
IS - 28
SP - 89
EP - 92
LA - eng
KW - approximation and series expansion
UR - http://eudml.org/doc/257329
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.